Rocky Mountain Journal of Mathematics

Stability analysis for a vector disease model

Kenneth L. Cooke

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 9, Number 1 (1979), 31-42.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250129358

Digital Object Identifier
doi:10.1216/RMJ-1979-9-1-31

Mathematical Reviews number (MathSciNet)
MR517971

Zentralblatt MATH identifier
0423.92029

Citation

Cooke, Kenneth L. Stability analysis for a vector disease model. Rocky Mountain J. Math. 9 (1979), no. 1, 31--42. doi:10.1216/RMJ-1979-9-1-31. https://projecteuclid.org/euclid.rmjm/1250129358


Export citation